Jump to content
CrazyBoards.org

Heavy mentrual cycle from Effexor?


Recommended Posts

i did a quick google search and it seems that changes to your menstrual cycle are a potential side effect of effexor. don't panic, there's a good chance this is caused by the effexor, and not by ovarian cancer.

you could stick it out to see if it lessens with time, or you can adjust the dose to see if that helps, or change meds completely. either way tell your doc, and see what they recommend.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...